# SDR ASAA2023022442109

- Difficulty date: February 24, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 36,279 hours, 11,577 cycles
- Engine time: 54,174 hours, 24,444 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Part number: CFM567B27
- Part serial: 874470
- Condition: Worn
- Location: Left Wing
- Part time: 54,174 hours, 24,444 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 FOUND 18 FAN BLADES WITH BLADE SHANK WEAR BEYOND AMM PUBLISHED LIMITS REF B737-900 AMM 72-21-02-200-801-F00 STEP F.1 (E)3)B)<1>. GROUNDED - YES. REMOVED #1 ENGINE ESN 874470. REF ASA SHOP W/O # 1944222.
